MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Adhesion(s) (1695); Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right knee bone decompression to treat pain and walking difficulty secondary to heterotopic ossification.Intraoperatively, the surgeon removed anterior suprapatellar bone spurs and adhesions and performed a synovectomy.All components were well-fixed and retained.The patient received an anterior adductor canal nerve block catheter for postoperative pain relief.The procedure was completed without complications.Pathology of the excised tissue was benign, and no infection was identified.No components were revised.Doi: (b)(6) 2016 (patella), doi: (b)(6) 2018 (insert, tibial and femoral components), doe: (b)(6) 2018 (wound debridement), doe: (b)(6) 2019 (decompression), right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary:no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: h6 (patient).

Brand Name
TC3 RP TIBIAL INSERT S4,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10247521
Report Number1818910-2020-15328
Device Sequence Number11561859
Product Code NJL
UDI-Device Identifier10603295242352
UDI-Public10603295242352
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number96-2352
Device Catalogue Number962352
Device Lot NumberHG4015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC*SIGMA TC3 FEM RT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SYNTHES SCREW BONE (204830); TC3 RP TIBIAL INSERT S4,12.5; UNIVERSAL STEM 115X16MM FLUTED; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight118